EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-3511 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-010-03-0335 - logic cr femoral cem, right, sz 3.5: (b)(6), 02-012-45-3545 - lgc tibial fit tray cem sz 3.5f / 4.5t: (b)(6), 200-02-35 - three peg patella 35mm: (b)(6), should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that a patient, who had a right tka, underwent a revision procedure approximately 7 years 3 months post the initial procedure.The patient presented to the surgeon with complaints of pain, stiffness, swelling, decreased motion, and dissatisfaction.The patient had a recalled knee polyethylene liner, which was worn out on the x-ray.The patient underwent a poly insert swap from a slope ++ to a crc activit-e implant.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted device is not available for return as it is handled by the hospital.A device image was provided.No further information.